Can I Take Medicine With Sugar Water?
Morning, I want to ask. What happens if we take medicine with sugar water (granulated sugar) and should it be like that? Thanks.
Hello, Rita Purnama. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
What medicine do you want to take? How old is the patient who wants to be given medication with sugar water?
Bitter taste is a complaint that is felt when taking certain drugs. Only, some of the drugs can be disrupted absorption in the digestive tract if consumed with food. Therefore, we recommend that you consult first with the doctor who prescribes you the drug. If necessary, the doctor can plan the administration of drugs in the form of powder and add sweeteners to taste, while still considering the suitability of the pharmacological characteristics of the drug.
Such is our explanation. Hopefully always healthy. May be useful.